Table of Contents
Journal of Gravity
Volume 2014 (2014), Article ID 874739, 4 pages
http://dx.doi.org/10.1155/2014/874739
Research Article

Five-Dimensional Space-Times with a Variable Gravitational and Cosmological Constant

Department of Applied Mathematics, R K G Institute of Technology, Ghaziabad 203201, India

Received 6 September 2013; Accepted 24 November 2013; Published 2 January 2014

Academic Editor: Kazuharu Bamba

Copyright © 2014 Sanjay Oli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We have presented cosmological models in five-dimensional Kaluza-Klein space-time with a variable gravitational constant () and cosmological constant (). We have investigated Einstein’s field equations for five-dimensional Kaluza-Klein space-time in the presence of perfect fluid with time dependent and . A variety of solutions have been found in which increases and decreases with time , which matches with current observation. The properties of fluid and kinematical parameters have been discussed in detail.